MAUDE Adverse Event Report: ABBOTT DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; Permanent defibrillator electrodes

ABBOTT DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; Permanent defibrillator electrodes
Model Number 7120Q/65
Medical Device Problem Code Capturing Problem (2891)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
During a remote follow-up, an increase in capture threshold was observed on the right ventricular (rv) lead.The rv lead was capped and replaced to resolve event.No abnormalities were observed during the revision procedure.The patient was stable with no consequences.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
Permanent defibrillator electrodes
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25232398
Report Number2017865-2026-10325
Device Sequence Number15998264
Product Code NVY
UDI-Device Identifier05414734503204
UDI-Public(01)05414734503204(10)A000109046(17)240331
Combination Product (Y/N)Y
Initial Reporter CountrySP
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model Number7120Q/65
Device Lot NumberA000109046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown